JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION
Ahmad, Mobin;
  PDF(new window)
 Abstract
We define a quarter symmetric metric connection in a Lorentzia para-Sasakian manifold and study CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a quarter symmetric metric connection. Moreover, we also obtain integrability conditions of the distributions on CR-submanifolds.
 Keywords
CR-submanifolds;Lorentzian para-Sasakian manifold;quarter symmetric metric connection;integrability conditions of the distributions;
 Language
English
 Cited by
 References
1.
M. Ahmad, A. Hasseb, and C. Ozgur, Hypersurfaces of an almost r-paracontact Rie-mannian manifold endowed with a quarter symmetric non-metric connection, Kyungpook Math. J. 49 (2009), no. 3, 533-543. crossref(new window)

2.
M. Ahmad, J. B. Jun, and A. Haseeb, Hypersurfaces of almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection, Bull. Korean Math. Soc. 46 (2009), no. 3, 477-487. crossref(new window)

3.
A. Bejancu, CR-submanifolds of a Kaehler manifold I, Proc. Amer. Math. Soc. 69 (1978), no. 1, 135-142.

4.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Pub. Co. 1986.

5.
Lovejoy S. K. Das, M. Ahmad, and J. P. Ojha, CR-submanifolds of LP-Sasakian manifold with semi-symmetric non-metric connection, communicated.

6.
Lovejoy S. K. Das and M. Ahmad, CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a quarter symmetric non-metric connection, Math. Sci. Res. J. 13 (2009), no. 7, 161-169.

7.
U. C. De and Anup Kumar Sengupta, CR-submanifolds of a Lorentzian para-Sasakian manifold, Bull. Malays. Math. Sci. Soc. (2) 23 (2000), no. 2, 99-106.

8.
S. Golab, On semi-symmetric and quarter symmetric linear connections, Tensor (N.S.) 29 (1975), no. 3, 249-254.

9.
M. Kobayashi, CR submanifolds of a Sasakian manifold, Tensor (N.S.) 35 (1981), no. 3, 297-307.

10.
K. Matsumoto, On Lorentzian paracontact manifolds, Bull. Yamagata Univ. Natur. Sci. 12 (1989), no. 2, 151-156.

11.
C. Ozgur, M. Ahmad, A. Hasseb, CR-submanifolds of a Lorentzian para-Sasakian manifold with a semi-symmetric metric connection, Hacet. J. Math. Stat. 39 (2010), no. 4, 489-496.

12.
B. Prasad, Semi-invariant submanifolds of a Lorentzian para-Sasakian manifold, Bull. Malaysian Math. Soc. (2) 21 (1998), no. 1, 21-26.

13.
S. Prasad and R. H. Ojha, Lorentzian para-contact submanifolds, Publ. Math. Debrecen 44 (1994), no. 3-4, 215-223.